# SDR 96ZZZX6109

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Bruce Aerospace Inc, repair station ZZBR116L
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Luminaire
- Part number: BR63031021
- Condition: Burn Damage
- Location: Cabin
- Component: Bruce
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIEDMONT AIRLINES RETURNED LIGHTING UNIT FOR ARCING AND BURN DAMAGE AT LAMP HOLDER.
